# SDR IPXA2025091824925

- Difficulty date: September 5, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390449
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2598 S-8L LEVEL 2. (REPAIR). VERIFY REPAIR IS ACCOMPLISHED PER GMM 04.02.01.15 REQUIREMENTS. PAPER FINAL COMPLETED. ACCOMPLISHED REPAIR I.A.W UPS EO-95140-REQ1 REV.1 AND EGAT EI NO.F2025A53M-2076 REV.0 AND SRM 53-80-03-2R-2 REV.46 / TR53-152 AND EGAT WORK SHEET NO.50682.
